I woke up this morning with the clear part of my eye (white) irritated and swollen. I typically get this way when I am having an allergic reaction to something so I took an over-the-counter allergy eye drop in that eye only. After taking about an hour and a half nap (since I had woken up extra early), my eye wasn't feeling any better so I took a look and noticed that the pupil in that eye was very large while the other eye was normal and much smaller. The white part of my eye was still irritated so I cleaned my eye out with saline and it felt better. About 45 mins. after cleaning my eye with saline, the pupil nearly returned to it's normal size but my eye still remains a little red. The enlarged pupil really concerns me but I have no other symptoms so maybe I should just consider that the eye drops caused this? I've taken the eye drops before but usually in both eyes and I've never noticed this happen before.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.